# SDR C2XA96IA117

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLT NR 3811 - PILOT REPORTED, THAT THE LEFT MAIN LANDING GEAR WAS SLOW TO RETRACT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR RETRACT ACTUATOR.  THE LANDING GEAR SYSTEM OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
